MathSciNet Relay Station
MathSciNet bibliographic data
MR690838 32H15 (32H20)
Lempert, L. Holomorphic retracts and intrinsic metrics in convex domains. Anal. Math. 8 (1982), no. 4, 257–261.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement